Éléments finis et problèmes elliptiques dégénérés
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 7 (1973) no. R3, p. 77-104
@article{M2AN_1973__7_3_77_0,
     author = {Thomas, J. M. and Crouzeix, Michel},
     title = {\'El\'ements finis et probl\`emes elliptiques d\'eg\'en\'er\'es},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {7},
     number = {R3},
     year = {1973},
     pages = {77-104},
     zbl = {0285.35004},
     mrnumber = {347109},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1973__7_3_77_0}
}
Thomas, J. M.; Crouzeix, M. Éléments finis et problèmes elliptiques dégénérés. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 7 (1973) no. R3, pp. 77-104. http://www.numdam.org/item/M2AN_1973__7_3_77_0/

[1] Ciarlet P. G., Natterbrf. et Vargar. S., Numerical methods of high-order accuracy for singular nonlinear boundary value problems. Numer. Math., 15, 87-99 (1971). | MR 275686 | Zbl 0211.19103

[2] Ciarlet P. G. et Raviartp. A., General Lagrange and Hermite interpolation in Rn with applications to finite elements methods. Arch. Rat. Mech. Anal., 46, 177-199 (1972). | MR 336957 | Zbl 0243.41004

[3] Dayley J. W. et Piercej. G., Error bounds for the Galerhin method applied to singular and nonsingular boundary value problems. Num. Math., 19, 266-282 (1972). | MR 301954 | Zbl 0244.65075

[4] Jamet P., On the convergence of finite-difference approximation to one dimensionl singular boundary value problems. Numer. Math., 14, 355-378 (1970). | MR 261799 | Zbl 0179.22103

[5] Jerome J. W. et Piercej. G., One spline functions determined by singular self-adjoint differential operators. Journal Approx. Theory, 5, 15-40 (1972). | MR 421033 | Zbl 0228.41003

[6] Pardoen G. C., Deflection function for the symmetrical bending of circular plates. AIAA Journal, vol. 10, n° 2, 239-240 (1972).

[7] Parter S. V., Numerical methods for generalized axially symmetric potentials. J. Soc. Indust. Appl. Math. Ser. B. Numer. Anal, 2, 500-516 (1965). | MR 191113 | Zbl 0137.33402